On a minimal counterexample to Dade's projective conjecture

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)453-462
Number of pages9
JournalJournal of Algebra
Volume249
Issue number2
DOIs
Publication statusPublished - Mar 2002

Keywords

  • CHARACTERS

Cite this

On a minimal counterexample to Dade's projective conjecture. / Eaton, C. W.; Robinson, Geoffrey Raymond.

In: Journal of Algebra, Vol. 249, No. 2, 03.2002, p. 453-462.

Research output: Contribution to journalArticle

@article{1eb910d885364cabbb1880c752688f95,
title = "On a minimal counterexample to Dade's projective conjecture",
keywords = "CHARACTERS",
author = "Eaton, {C. W.} and Robinson, {Geoffrey Raymond}",
year = "2002",
month = "3",
doi = "10.1006/jabr.2001.8989",
language = "English",
volume = "249",
pages = "453--462",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On a minimal counterexample to Dade's projective conjecture

AU - Eaton, C. W.

AU - Robinson, Geoffrey Raymond

PY - 2002/3

Y1 - 2002/3

KW - CHARACTERS

U2 - 10.1006/jabr.2001.8989

DO - 10.1006/jabr.2001.8989

M3 - Article

VL - 249

SP - 453

EP - 462

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -